MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. STAY SAFE MTS SET; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ERIKA DE REYNOSA, S.A. DE C.V. STAY SAFE MTS SET; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Model Number 050-50758
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Plant investigation: the sample was not returned to the manufacturer and the lot number was not provided.A manufacturing review was performed on the products shipped to the patient for the three (3) month time frame which immediately preceded the event occurrence date.This review included the lot numbers for all fresenius stay safe mts set shipped to this account within the selected time frame.The entire set of lots have been sold and distributed.In addition the insert label that is included in the packaging of the product contains indications and warnings to perform the connection.There were no non-conformance's or abnormalities identified during the manufacturing process which could be associated with the reported event.An investigation of the device history records (dhr) was conducted and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The product lots involved met all specifications for release.A review of the dhr did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.
 
Event or Problem Description
It was reported that a peritoneal dialysis (pd) patient discovered a fluid leak from the multi segment connector during fill 1 of 3 of their pd treatment.The patient reported receiving an air detected in cassette alarm during drain 0 of 3 of treatment.The patient reported that three or four air bubbles were found in the drain line.The patient contacted technical support for assistance with bypassing to fill 1 because they were empty.It is unknown at which point in therapy the leak may have begun.The patient reported that the cause of the leak was a loose connection of the multi segment connectors.The patient reported that fluid leak consisted of 4 drops of liquid.The fluid leak did not come in contact with the cycler.The patient was advised to reset up their cycler, but the patient refused.The patient tightened the multi segment connector and that had resolved the problem.The patient was able to complete fill 1 and continue their treatment.Upon follow up, the patient stated that they are trained on performing stat drains, as well as manual peritoneal dialysis therapy if needed.The patient stated that they were able to complete treatment.The patient stated that the fluid leak originated from the multi segment connector.The patient did not develop any symptoms, adverse events, injuries, or require medical intervention as a result of the reported event.The patient is continuing peritoneal dialysis therapy with no further issues.The stay safe mts set used by the patient was discarded and is not available for return for physical evaluation by the manufacturer.

Brand Name
STAY SAFE MTS SET
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
MDR Report Key10583515
Report Number8030665-2020-01405
Device Sequence Number11565281
Product Code KDI
UDI-Device Identifier00840861100699
UDI-Public00840861100699
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K904806
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number050-50758
Device Catalogue Number050-50758
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2020
Initial Report FDA Received Date09/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR
Patient Weight79